Items where Author is "Abylayeva, Akbota"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Muratbekov, Musakan and Muratbekov, Madi and Abylayeva, Akbota (2013) On existence of the resolvent and discreteness of the spectrum of a class of differential operators of hyperbolic type. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (64). pp. 1-10. ISSN 1417-3875

This list was generated on Mon Sep 21 19:30:21 2020 CEST.